# SDR AALA972523

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46943
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller Tray
- Condition: Corroded
- Location: Bs 1521-1701
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON NR 2 ROLLER TRAY.  REPLACED NR 2 ROLLER TRAY FROM STA 1521 TO STA 1701 IAW AARD 51-01-00-05.   TST: 67,144.30 HOURS.  CYCLES:  25,370.  (X)
